Journal article icon

Journal article

Yangian symmetry for the tree amplituhedron

Abstract:

Tree-level scattering amplitudes in planar N = 4 super Yang-Mills are known to be Yangian-invariant. It has been shown that integrability allows obtaining a general, explicit method to find such invariants. The uplifting of this result to the amplituhedron construction has been an important open problem. In this paper, with the help of methods proper to integrable theories, we successfully fill this gap and clarify the meaning of Yangian invariance for the tree-level amplituhedron. In particu...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8121/aa7594

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More by this author
ORCID:
0000-0002-4198-0805
More from this funder
Funding agency for:
Łukowski, T
Publisher:
IOP Publishing Ltd Publisher's website
Journal:
Journal of Physics A: Mathematical and Theoretical Journal website
Volume:
50
Issue:
29
Pages:
Article: 294005
Publication date:
2017-07-21
Acceptance date:
2017-05-30
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Pubs id:
pubs:709007
URN:
uri:24874c2b-6dcf-4ac5-b2b4-369a878a4b9b
UUID:
uuid:24874c2b-6dcf-4ac5-b2b4-369a878a4b9b
Local pid:
pubs:709007

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP